If you need an accessible version of this item please contact JSTOR User Support

Generalized Poisson Distribution

F. E. Satterthwaite
The Annals of Mathematical Statistics
Vol. 13, No. 4 (Dec., 1942), pp. 410-417
Stable URL: http://www.jstor.org/stable/2235843
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Generalized Poisson Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416
  • Thumbnail: Page 
417
    417